# SDR AALA202201035153

- Difficulty date: December 30, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N983NN
- Make and model: Boeing 737*
- Aircraft serial: 33337
- Aircraft time: 17,455 hours, 7,220 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 65025111
- Part serial: 9281
- Condition: Low Pressure
- Location: Zone 200 - Fuse
- Part time: 2,589 hours, 944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: #2 LIFE RAFT BOTTLE SHOWING LOW PRESSURE. REPLACED #2 LIFE RAFT WITH SERVICEABLE UNIT IAW B737NG AMM 25-64-00-900-810, OPS CHECK GOOD.
